Full Paper View Go Back

Hamiltonian Decomposition of Special Class of Ladder Graphs

L.T. Cherin Monish Femila1 , S. Asha2

Section:Research Paper, Product Type: Isroset-Journal
Vol.5 , Issue.5 , pp.114-120, Oct-2018


CrossRef-DOI:   https://doi.org/10.26438/ijsrmss/v5i5.114120


Online published on Oct 31, 2018


Copyright © L.T. Cherin Monish Femila , S. Asha . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
 

View this paper at   Google Scholar | DPI Digital Library


XML View     PDF Download

How to Cite this Paper

  • IEEE Citation
  • MLA Citation
  • APA Citation
  • BibTex Citation
  • RIS Citation

IEEE Style Citation: L.T. Cherin Monish Femila , S. Asha, “Hamiltonian Decomposition of Special Class of Ladder Graphs,” International Journal of Scientific Research in Mathematical and Statistical Sciences, Vol.5, Issue.5, pp.114-120, 2018.

MLA Style Citation: L.T. Cherin Monish Femila , S. Asha "Hamiltonian Decomposition of Special Class of Ladder Graphs." International Journal of Scientific Research in Mathematical and Statistical Sciences 5.5 (2018): 114-120.

APA Style Citation: L.T. Cherin Monish Femila , S. Asha, (2018). Hamiltonian Decomposition of Special Class of Ladder Graphs. International Journal of Scientific Research in Mathematical and Statistical Sciences, 5(5), 114-120.

BibTex Style Citation:
@article{Femila_2018,
author = {L.T. Cherin Monish Femila , S. Asha},
title = {Hamiltonian Decomposition of Special Class of Ladder Graphs},
journal = {International Journal of Scientific Research in Mathematical and Statistical Sciences},
issue_date = {10 2018},
volume = {5},
Issue = {5},
month = {10},
year = {2018},
issn = {2347-2693},
pages = {114-120},
url = {https://www.isroset.org/journal/IJSRMSS/full_paper_view.php?paper_id=877},
doi = {https://doi.org/10.26438/ijcse/v5i5.114120}
publisher = {IJCSE, Indore, INDIA},
}

RIS Style Citation:
TY - JOUR
DO = {https://doi.org/10.26438/ijcse/v5i5.114120}
UR - https://www.isroset.org/journal/IJSRMSS/full_paper_view.php?paper_id=877
TI - Hamiltonian Decomposition of Special Class of Ladder Graphs
T2 - International Journal of Scientific Research in Mathematical and Statistical Sciences
AU - L.T. Cherin Monish Femila , S. Asha
PY - 2018
DA - 2018/10/31
PB - IJCSE, Indore, INDIA
SP - 114-120
IS - 5
VL - 5
SN - 2347-2693
ER -

685 Views    240 Downloads    82 Downloads
  
  

Abstract :
A path in a graph G that contains every vertex of G is called Hamiltonian path. A cycle in a graph G that contains every vertex of G is called a Hamiltonian cycle of G. A Hamiltonian graph is a graph that contains a Hamiltonian cycle. A graph is uniquely Hamiltonian if it contains exactly one Hamiltonian cycle. A decomposition of a graph G into Hamiltonian cycles will be called Hamiltonian decomposition of G. In this paper, we decompose some families of graphs such as ladder, triangular ladder, diagonal ladder, and circular ladder using the concept of Hamiltonian decomposition. Also using the concept of Hamiltonian decomposition of ladder graphs we decompose the diagonal ladder graph.

Key-Words / Index Term :
Hamiltonian cycle, Hamiltonian graph, uniquely Hamiltonian, Hamiltonian decomposition, Ladder Graph.

References :
[1] Klas Markstrom, “Even cycle decomposition of 4-regular graphs and line graphs”.
[2] Murugesan N., Vanadhi T., “Hamiltonian decomposition of complete graphs and complete digraphs”, Global Journal of theoretical and applied Mathematics Sciences, Vol 1, No 1, (2011), ISSN 2248-9916.
[3] Bermond J.C., “ Hamiltonian Decompositions of Graphs, Directed Graphs and Hypergraphs”, Advances in Graph Theory, Annals of Discrete Mathematics 3 (1978) 21-28.
[4] Bondy J.A., Murty U.S.R., “Graph Theory with Applications”, 1976, Elsevier, New York.
[5] Bosak J., “Decompositions of Graphs”, 1990, Kluwer Academic Press, Dordrecht.
[6] Seoud. M.A., Shakir M. Salman, “On Difference Cordial Graphs”, Mathematica Aeterna, Vol. 5, 2015, no. 1, 105 – 124.

Authorization Required

 

You do not have rights to view the full text article.
Please contact administration for subscription to Journal or individual article.
Mail us at  support@isroset.org or view contact page for more details.

Go to Navigation